Alert archive / Arizona / Flash Flood Warnings in 2008

Flash Flood Warning 14, NWS Tucson, AZ

July 11, 2008Pima County, Arizona

NWS Tucson, AZ issued this flash flood warning at Jul 11, 2008, 10:28 PM MST for Pima County, Arizona. It was in force for 92 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 11, 2008, 10:28 PM MST (05:28 UTC)
Expired
Jul 12, 2008, 12:00 AM MST
In force
92 min
Issued by
NWS Tucson, AZ
Area
Storm-based polygon
Flood severity
None

County Pima County, AZ

The radar

The Phoenix radar (KIWA), 115 km from the middle of the area, began a volume at 05:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tuscon, AZ (KTUS), launched 00:00Z, 5.5 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 00:00Z on 2008-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 00:00Z on 2008-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -33 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
1945 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
-33 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS55 KTWC 120528
FFWTWC
AZC019-120700-
/O.NEW.KTWC.FF.W.0014.080712T0528Z-080712T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
1028 PM MST FRI JUL 11 2008

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL PIMA COUNTY IN SOUTH CENTRAL ARIZONA...

* UNTIL MIDNIGHT MST

* AT 1018 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
  POSSIBLE FLASH FLOODING FROM A CLUSTER OF THUNDERSTORMS NORTH OF A 
  LINE FROM HICKIWAN TO COVERED WELLS TO SANTA ROSA RANCH. THE       
  STORMS PRODUCING THE HEAVIEST RAIN WILL OCCUR BETWEEN SANTA ROSA   
  AND NORTH KOMELIK. THESE STORMS WILL MOVE NORTHEAST AND OUT OF THE 
  NATION WITHIN AN HOUR OR LESS...BUT STREAMS AND WASHES WILL        
  CONTINUE TO CAUSE PROBLEMS THROUGH MIDNIGHT. 

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE 
BANKS OF CREEKS AND STREAMS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 3251 11245 3251 11127 3184 11127 3208 11245

$$
2 follow-up statements
000 
WGUS75 KTWC 120617
FFSTWC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
1117 PM MST FRI JUL 11 2008

AZC019-120700-
/O.CON.KTWC.FF.W.0014.000000T0000Z-080712T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PIMA AZ-
1117 PM MST FRI JUL 11 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MST FOR
CENTRAL PIMA COUNTY...

AT 1104 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A CLUSTER OF SHOWERS AND A FEW THUNDERSTORMS MAINLY NORTH 
OF A LINE FROM HICKIWAN TO COVERED WELLS TO SANTA ROSA RANCH. RADAR 
ESTIMATES HAVE DECREASED OVER THE PAST HOUR OR SO...AND THE STORMS 
HAVE DECREASED IN INTENSITY. THE WARNING WILL CONTINUE THROUGH 
MIDNIGHT...BUT IT IS EXPECTED THAT THE WARNING WILL BE ALLOWED TO 
EXPIRE AT MIDNIGHT.   

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 3251 11245 3251 11127 3184 11127 3208 11245

$$
000 
WGUS75 KTWC 120651
FFSTWC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
1151 PM MST FRI JUL 11 2008

AZC019-120700-
/O.EXP.KTWC.FF.W.0014.000000T0000Z-080712T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PIMA AZ-
1151 PM MST FRI JUL 11 2008

...THE FLASH FLOOD WARNING WILL EXPIRE AT MIDNIGHT MST FOR CENTRAL
PIMA COUNTY...

THE SHOWERS AND STORMS HAVE DECREASED IN INTENSITY OVER THE PAST 
HOUR. THEREFORE...THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE 
AT MIDNIGHT MST. 

LAT...LON 3251 11245 3251 11127 3184 11127 3208 11245

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 10:20 PM MST, 8 minutes earlier.

Area forecast discussion, Jul 11, 10:20 PM MST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
1020 PM MST FRI JUL 11 2008

.SYNOPSIS...A LOW PRESSURE SYSTEM OVER SOUTHWEST ARIZONA WILL
GRADUALLY WEAKEN THROUGH SATURDAY AS IT BEGINS TO BREAK APART. THIS
SYSTEM WILL CONTINUE TO POSE A THREAT FOR HEAVY RAIN THROUGH SUNDAY
AS HIGH TEMPERATURES REMAIN BELOW NORMAL DUE TO CONSIDERABLE
CLOUDINESS. A DECREASE IN ACTIVITY IS EXPECTED FOR THE FIRST PART OF
THE NEW WEEK AS HIGH PRESSURE BUILDS IN FROM THE EAST...HOWEVER
THERE ARE SIGNS THAT ANOTHER UPSWING MAY OCCUR LATE NEXT WEEK.

&&

.DISCUSSION...A RATHER BUSY EVENING ACROSS SOUTHEAST ARIZONA WITH
CONVECTION INITIALLY TO THE SOUTH BETWEEN TUCSON AND THE NOGALES
AREA AT AROUND 4 TO 5 PM MST. A FLASH FLOOD WARNING WAS ISSUED FOR
THE GREEN VALLEY AREA WHERE RAINFALL AMOUNTS FROM NUMEROUS TRAINED
SPOTTERS WERE GENERALLY AROUND 1.5 TO OVER 2 INCHES PER HOUR. THESE
STORMS THEN DECREASED IN INTENSITY...BUT MEANWHILE A STRONG STORM
DEVELOPED OVER NORTHERN SONORA AND KICKED AN OUTFLOW INTO THE TOHONO
OODHAM NATION WHICH SPARKED OFF STORMS IN THE MIDDLE OF THE NATION
THAT WERE VERY HEAVY RAIN PRODUCERS. RADAR ESTIMATES WERE SHOWING 3
TO 4 INCH AMOUNTS PER HOUR. UNFORTUNATELY...NO SPOTTERS NEAR THE
BULLSEYES OF PRECIP...SO NO WAY TO VERIFY THE RADAR WAS ESTIMATING
ACCURATELY. HOWEVER...EARLIER IN THE SHIFT THE RADAR WAS DOING A
GOOD JOB NEAR GREEN VALLEY. WITH THAT SAID A FLASH FLOOD WARNING
REMAINS UNTIL 1030 PM MST THIS EVENING FOR CENTRAL PIMA COUNTY WHICH
INCLUDES THE TOHONO OODHAM NATION. IN ADDITION...THESE STORMS ARE
NOW MOVING NORTHEAST AND THROUGH THE TUCSON METRO AREA AS WELL AS
NORTHERN SANTA CRUZ COUNTY. THEREFORE...AN URBAN AND SMALL STREAM
FLOOD ADVISORY CONTINUES IN EFFECT THROUGH 1115 PM MST FOR THOSE
AREAS.

THE DAY SHIFT HOISTED A FLASH FLOOD WATCH FOR EASTERN ZONES...BUT IT
LOOKS LIKE WE WILL BE ABLE TO ALLOW IT TO EXPIRE ON SCHEDULE AT
MIDNIGHT.

LOOKS LIKE THE SHOWERS AND STORMS ARE MOVING TO THE NE RATHER
QUICKLY NOW AND SHOULD MOVE OUT OF THE AREA AND/OR DISSIPATE BEFORE
OR SHORTLY AFTER MIDNIGHT. WITH THAT SAID WILL LEAVE WORDING IN THE
ZONES FOR SHOWERS...BUT EXPECT THINGS TO TAPER OFF AFTER MIDNIGHT.

&&

.AVIATION...ISOLATED TO SCATTERED SHOWERS SHOULD TAPER OFF AFTER
MIDNIGHT TONIGHT. FOR TOMORROW ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS WILL CONTINUE. CLOUD DECKS WILL GENERALLY BE 5-7KFT
AGL... THOUGH LOWER IN HEAVY RAIN. VISIBILITIES AT TIMES WITH HEAVY
RAIN AS LOW AS 1 MILE WITH MOUNTAINS OBSCURED. AVIATION DISCUSSION
NOT UPDATED FOR TAF AMENDMENTS.

&&

.FIRE WEATHER...AN UNSETTLED PERIOD WILL CONTINUE INTO SATURDAY AS A
LOW PRESSURE SYSTEM MOVES TO THE WEST. THIS SYSTEM IN COMBINATION
WITH AMPLE MOISTURE WILL RESULT IN WIDESPREAD WETTING RAINS AS WELL
AS VERY HIGH OVERNIGHT HUMIDITIES. SHOWERS AND THUNDERSTORMS ARE
EXPECTED TO DECREASE IN COVERAGE AND INTENSITY STARTING SATURDAY
AFTERNOON AND CONTINUING INTO EARLY NEXT WEEK.

&&

.PREV DISCUSSION...THE UPPER LOW HAS FINALLY MOVED INTO AZ AND IS
BEGINNING TO SHEAR. THE UPPER LEVEL CENTER IS STILL ELONGATED AND
INTACT AND SE AZ IS ON THE EDGE OF THE DRY SLOT WHICH PUSHED INTO SW
AZ THIS MORNING. SKIES HAVE PARTIALLY CLEARED...ONLY TO BE QUICKLY
FILLED IN BY TROPICAL SHOWERS AND ISOLATED TSTMS. TOPS SO FAR HAVE
BEEN VERY WARM...AND THE CELLS THEMSELVES HAVE BEEN MOVING AT
10-15KTS. WITHIN THE PAST COUPLE OF HOURS...ALL THE INGREDIENTS HAVE
FALLEN INTO PLACE FOR THE SE 1/3 OF THE CWA WITH SHOWERS AND TSTMS
NOW LINING UP AND STARTING TO TRAIN NNE OUT OF SONORA. THIS WILL
LIKELY CONTINUE TO INTO THE EVENING WITH THE HELP OF A LITTLE
SUNSHINE...A 16KFT FREEZING LEVEL...PRECIP WATER NEAR 2 INCHES...
AND MODEST 10-15KTS OF SSW LOW LEVEL SHEAR. HAVE JUST ISSUED A FLASH
FLOOD WATCH FOR THAT AREA. WILL REDUCE POPS FROM TUCSON METRO AND
POINTS WEST WHERE DEVELOPMENT SO FAR HAS BEEN RATHER SPOTTY...AND A
COMBINATION OF THE DRY SLOT AND UNRECOVERED BOUNDARY LAYER HAS
HELPED KEEP INITIAL DEVELOPMENT ISOLATED SO FAR. THIS DOES NOT MEAN
THAT AREA IS OUT OF THE WOODS YET. PRECIP WATER IS STILL VERY
HIGH...AND WITH THE WARM CORE STILL OVER W AZ...THERE IS A CHANCE OF
WARM TOPPED REDEVELOPMENT OVERNIGHT. WILL RETAIN HEAVY RAIN WORDING
IN THE ZONES BORDERING THE WATCH AND KEEP A CLOSE EYE ON TRENDS IN
CASE IT HAS TO BE EXPANDED.

ONCE AGAIN WE WILL LIKELY DEAL WITH DEBRIS CLOUDS AND REMNANT
CONVECTION SAT MORNING. ALTHOUGH WEAKENING...WE WILL STILL HAVE SOME
UPPER LEVEL SUPPORT AS THE STEERING FLOW REMAINS LIGHT S-SW. LIKE
THE POPS WE HAVE OUT ALREADY FOR SAT/SAT EVENING...WHICH FAVOR THE
MOUNTAINS OVER THE VALLEYS AND MARK A DOWNTURN IN COVERAGE. OF
COURSE WITH PRECIP WATERS STILL RUNNING 2-3 STANDARD DEVIATIONS
ABOVE NORMAL...ANY CONVECTION WILL POSE A HEAVY RAIN RISK DESPITE
THE WEAKENING DYNAMICS. OVERALL THOUGH...TSTMS SHOULD GRADUALLY
BECOME LESS ORGANIZED...LESS NUMEROUS...LESS LIKELY TO REDEVELOP
OVERNIGHT...AND MORE CONFINED TO HIGHER TERRAIN AS THE WEEKEND
PROGRESSES. ONE WRINKLE IN THE WORKS IS THAT A TROPICAL DISTURBANCE
IS PASSING ACROSS S END OF THE GULF OF CA THIS AFTERNOON. ALL THE
ACTIVITY OVER THE PAST COUPLE OF DAYS HAS DISRUPTED THE PRESSURE
DIFFERENTIAL UP THE GULF SO IT IS UNCLEAR WHAT KIND OF MOISTURE
INFLUX WE MAY SEE. AT THE VERY LEAST...IT THROWS THE CHANCE OF ANY
SIGNIFICANT DRYING INTO EVEN MORE DOUBT. SO EVEN THOUGH WE ARE
BACKING POPS DOWN...IT STILL LOOKS LIKE A PRETTY ACTIVE WEEKEND
AHEAD.

THERE IS SOME CHANGE IN THINKING ON HOW THINGS WILL EVOLVE NEXT
WEEK. THE MEDIUM RANGE MODELS ARE STILL IN DECENT AGREEMENT THAT THE
MONSOON RIDGE WILL RECONSOLIDATE OVER THE S PLAINS AND BRIDGE INTO
NM DURING THE 1ST HALF OF THE WEEK. WE WILL HAVE PLENTY OF RESIDUAL
MOISTURE AROUND...BUT IF I HAD TO PICK A DAY WHERE IT WILL SUPPRESS
TSTMS TO A NOTICEABLE DEGREE...IT WOULD BE TUE. AFTER THAT...IT NOW
LOOKS LIKE THE DOOR WILL OPEN FOR A SERIES OF UPPER TROPOSPHERIC
LOWS TO MOVE W ACROSS MEXICO AND APPROACH AZ AS THE RIDGE BUILDS NW
INTO THE 4 CORNERS. BOTH GFS AND ECMWF MOISTENING US BACK UP AND
TURN OUR STEERING FLOW TO THE E OR NE. WILL BUY INTO THIS CAUTIOUSLY
AND START BRINGING POPS UP TO SLIGHTLY ABOVE CLIMO BY DAYS 6/7.

.TWC WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH UNTIL
     MIDNIGHT MST ZONES SOUTHERN 19 AND 30/34/35.

CURRENT DISCUSSION...MOLLERE
PREVIOUS DISCUSSION...PYTLAK

WEATHER.GOV/TUCSON
Hazardous weather outlook, Jul 11, 3:00 PM MST, 7 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
300 PM MST FRI JUL 11 2008

AZZ030-034-035-120700-
UPPER GILA RIVER VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY-
300 PM MST FRI JUL 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT UNTIL MIDNIGHT TONIGHT...FOR
LOCALIZED RAINFALL AMOUNTS OF 2 TO 4 INCHES. SEE FFATWC /WGUS65
KTWC/ FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ALL WEEKEND.
ALTHOUGH THEY WILL MAINLY OCCUR DURING THE AFTERNOON AND EVENING
HOURS...A FEW COULD LINGER OR REDEVELOP DURING THE NIGHT. THE
ATMOSPHERE WILL REMAIN VERY MOIST...SO ANY SHOWERS OR STORMS THAT
DEVELOP COULD PRODUCE 1 TO 2 INCHES OF RAIN IN A SHORT PERIOD OF
TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ029-032-033-120700-
SOUTHEAST PINAL COUNTY-TOHONO OODHAM NATION-
TUCSON METRO/MARANA/GREEN VALLEY-
300 PM MST FRI JUL 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARIZONA AND SOUTHEAST ARIZONA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TONIGHT. ALTHOUGH
THE INITIAL DEVELOPMENT HAS BEEN RATHER ISOLATED TODAY...THE
ATMOSPHERE REMAINS VERY MOIST AND RELATIVELY UNSTABLE. THUS
DEVELOPMENT COULD OCCUR AFTER DARK TONIGHT AND LINGER INTO
SATURDAY MORNING. ANY SHOWER OR STORM TONIGHT COULD PRODUCE 1 TO
2 INCHES OF RAIN IN A SHORT PERIOD OF TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ALL WEEKEND.
ALTHOUGH THEY WILL MAINLY OCCUR DURING THE AFTERNOON AND EVENING
HOURS...A FEW COULD LINGER OR REDEVELOP DURING THE NIGHT. THE
ATMOSPHERE WILL REMAIN VERY MOIST...SO ANY SHOWERS OR STORMS THAT
DEVELOP COULD PRODUCE 1 TO 2 INCHES OF RAIN IN A SHORT PERIOD OF
TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ019-120700-
NORTHERN GREENLEE COUNTY-
300 PM MST FRI JUL 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TONIGHT. A FEW COULD
PRODUCE 1 TO 2 INCHES OF RAIN IN A SHORT PERIOD OF TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ALL WEEKEND. ALTHOUGH
THEY WILL MAINLY OCCUR DURING THE AFTERNOON AND EVENING HOURS...A
FEW COULD LINGER OR REDEVELOP DURING THE NIGHT. THE ATMOSPHERE WILL
REMAIN VERY MOIST...SO ANY SHOWERS OR STORMS THAT DEVELOP COULD
PRODUCE 1 TO 2 INCHES OF RAIN IN A SHORT PERIOD OF TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ031-120700-
WESTERN PIMA COUNTY-
300 PM MST FRI JUL 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARIZONA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED SHOWERS AND THUNDERSTORMS MAY DEVELOP THIS EVENING AND
LINGER INTO THE OVERNIGHT. ANY SHOWERS OR STORMS COULD PRODUCE AN
INCH OF RAIN IN A SHORT PERIOD OF TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PYTLAK

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 5:43 PM MSTAreal Flood AdvisoryTWCCochise, Graham, Greenlee, Pima, Santa Cruz107 min
Jul 11, 7:14 PM MSTSevere Thunderstorm WarningTWCPima46 min
Jul 11, 7:33 PM MSTAreal Flood AdvisoryTWCPima75 min
Jul 11, 8:39 PM MSTFlash Flood WarningTWCPima111 min
Jul 11, 9:21 PM MSTAreal Flood AdvisoryTWCPima, Santa Cruz80 min
Jul 12, 11:29 AM MSTAreal Flood AdvisoryTWCPima, Santa Cruz2 hr
Jul 12, 12:04 PM MSTSevere Thunderstorm WarningTWCPima26 min
Jul 12, 12:16 PM MSTSevere Thunderstorm WarningTWCSanta Cruz29 min
Jul 12, 1:02 PM MSTSevere Thunderstorm WarningTWCPima43 min
Jul 12, 1:33 PM MSTAreal Flood AdvisoryTWCPima, Santa Cruz117 min
Jul 12, 2:25 PM MSTSevere Thunderstorm WarningTWCPima, Pinal24 min
Jul 12, 2:29 PM MSTFlash Flood WarningTWCPima, Pinal76 min
Jul 12, 4:05 PM MSTFlash Flood WarningTWCCochise115 min

Nearby

Flash Flood Warnings in Arizona, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.